High Wind, Montgomery
- When
- March 12, 11:45 AM EST
- Where
- Montgomery forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Crop damage
- $250
- Reported by
- 911 Call Center
Estimated gusts of 50 knots blew down a tree onto a house.
A cold front moved through the Mid Atlantic while sharp pressure rises occurred behind the frontal passage. Gusty Northwest winds occurred across the region with widespread gusts up to 55 mph with localized higher amounts.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
A cold front moved through the Mid Atlantic while sharp pressure rises occurred behind the frontal passage. Gusty Northwest winds occurred across the region with widespread gusts up to 55 mph with localized higher amounts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Mar 12, 8:43 AM EST, 3 hours 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
943 AM EDT WED MAR 12 2014
.SYNOPSIS...
A STRONG LOW PRESSURE CENTER AND ITS ASSOCIATED COLD FRONT WILL
PASS THROUGH THE MID-ATLANTIC STATES THIS AFTERNOON AND EVENING.
AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA TONIGHT...THEN
CANADIAN HIGH PRESSURE WILL BUILD THROUGH THURSDAY NIGHT BEFORE
MOVING OFF THE COAST FRIDAY. AN UPPER LEVEL TROUGH WILL PERSIST
OVER THE REGION THIS WEEKEND...AND A WEAK COLD FRONT WILL DROP
THROUGH THE MID ATLANTIC ON SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WE SOMETIMES SAY THE FORECAST HAS SOMETHING FOR EVERYONE. I THINK
WE CAN TAKE THAT LITERALLY AT THE MOMENT...AS THIS FORECAST HAS
ALMOST EVERY POSSIBLE WEATHER TYPE/HAZARD...IN THE FIRST 36 HOURS.
STRONG TO SEVERE STORMS...SNOW...WIND CHILLS...STRONG WINDS...
UNSEASONABLY WARM TEMPS...UNSEASONABLY COLD TEMPS...POTENTIAL FIRE
WEATHER CONCERNS...MINOR COASTAL FLOOD POTENTIAL...THERE IS NOT
MUCH LEFT.
SURFACE ANALYSIS THIS MORNING SHOWS LOW PRESSURE JUST EAST OF
CINCINNATI MOVING EASTWARD AND DEEPENING...NOW DOWN TO 989 MB.
CLOUD COVER HAS OVERSPREAD THE MID-ATLANTIC THIS MORNING...THOUGH
VISIBLE SATELLITE DOES SHOW SOME CLEAR PATCHES MAINLY WEST OF THE
BLUE RIDGE. THE PRIMARY STATIONARY FRONT IS TO OUR NORTH...WHICH
WILL ALLOW FOR MOISTURE RETURN TODAY...BUT THAT MOISTURE RETURN IS
BEING TEMPERED BY THE DEPARTING SOUTHERN STREAM TROUGH...FOR NOW.
ONCE THAT IS OUT OF THE WAY...LOW-LEVEL MOISTURE WILL BE ABLE TO
RACE IN LATER TODAY.
THE SFC LOW WILL CONTINUE TO DEEPEN AS IT MOVES EASTWARD...MOVING
NEAR OR JUST NORTH OF THE MASON-DIXON LINE. THIS KEEPS US IN THE
WARM SECTOR. BASED ON RADAR AND HI-RES MODELS...THE SCENARIO FOR
TODAY SHOULD BE AS FOLLOWS...PRE-FRONTAL SHRA OVERSPREAD THE AREA
THIS MORNING INTO EARLY AFTERNOON. THIS WILL BE FOLLOWED BY A
BREAK IN ACTIVITY AND THEN A LINE OF CONVECTION DEVELOPING ALONG
THE FRONT. SOME OF THE HI-RES MODELS HINT AT THE CONVECTION
BECOMING MORE DISORGANIZED EAST OF THE ALLEGHENY FRONT AND THEN
ORGANIZING AGAIN EAST OF THE BLUE RIDGE. THIS IS NOT AN
UNPLAUSIBLE SCENARIO.
H8 WINDS INCREASE TO 40-50 KTS EVEN BEFORE ANY CONVECTIVE LINE
MOVES IN...SO EVEN THE PREFRONTAL SHOWERS WILL HAVE THE POTENTIAL
TO MIX DOWN SOME GUSTY WINDS. THE QUESTION FOR SEVERE POTENTIAL IS
HOW MUCH OF A BREAK OCCURS PRIOR TO THE CONVECTIVE LINE...AND HOW
MUCH HEATING OCCURS DURING THAT TIME. WIND SHEAR IS EXTREMELY HIGH
BUT HOW MUCH INSTABILITY WILL BE REALIZED IS STILL SIGNIFICANTLY
IN QUESTION AT THIS HOUR. BUT THE THREAT OF DAMAGING WIND
GUSTS...BOTH IN A CONVECTIVE LINE AND BEHIND IT WITH GRADIENT
WINDS...IS THERE. THE SHEAR LENDS ITSELF TO AN ISOLATED TORNADO
THREAT AS WELL.
FOR THE AFOREMENTIONED REASONS...HIGH TEMPS TODAY ARE TRICKY. DID
NOT MAKE MANY CHANGES EXCEPT TO LOWER HIGHS JUST A LITTLE BIT IN
THE HIGHLANDS. ELSEWHERE...BASED ON MORNING SOUNDINGS...AROUND OR
EVEN OVER 70 IS EASILY ATTAINABLE IF CLOUDS BREAK.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
COLD FRONT PASSES THROUGH THE AREA LATE THIS AFTERNOON...EARLY
THIS AFTERNOON...WITH A VERY STRONG PRESSURE GRADIENT BUILDING
AROUND THE BACK SIDE OF THE LOW. WIND ADVISORY IS UP FOR ALMOST
THE ENTIRE FORECAST AREA FOR WIND GUSTS 40-50 MPH. THE AREA NOT
CURRENTLY IN THE ADVISORY WILL BE VERY CLOSE TO CRITERIA AND MAY
BE ADDED AT ALMOST ANY TIME.
THE OTHER THING THAT HAPPENS IS A RAPID DROP IN TEMPERATURES. BY
03Z TONIGHT...THE HIGHLANDS WILL BE NEAR 20 WHILE AREAS NEAR THE
BAY COULD STILL BE AROUND 60. LOWS TONIGHT WILL ULTIMATELY BE
40 TO 50 DEGREES COOLER THAN TODAYS HIGHS. WITH THE GUSTY WINDS IN
PLACE...SINGLE DIGIT WIND CHILLS CAN BE EXPECTED LATE TONIGHT...
WITH SUBZERO WIND CHILLS IN THE POTOMAC HIGHLANDS. A WIND CHILL
ADVISORY WILL LIKELY BE ISSUED LATE THIS MORNING FOR AFFECTED
AREAS.
IN TERMS OF PRECIPITATION...MOST OF THE AREA WILL DRY OUT
QUICKLY...BUT UPSLOPE SNOW IS EXPECTED OVER THE POTOMAC HIGHLANDS.
EXPECTING A COUPLE OF INCHES OF SNOW...BUT ACCUMULATIONS COULD BE
HIGHER IF TEMPS DROP BELOW FREEZING EARLIER THAN FORECAST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THERE WL STILL BE A BIT OF A P-GRAD THU EVNG AS LOPRES MVS NEWD THRU
THE CNDN MARITIMES AND HIPRES BLDS FM THE OH/TN VLYS...BUT XPCT
SUBSIDENCE FM THE HIGH /AND DCPLG/ TO TAKE OVR DURING THE NGT. THAT
WL BE REFLECTED BY CLR/CALM OVNGT CONDS. MIN-T GDNC FAIRLY UNIFORM.
WENT ON THE COOLER END OF THAT.
NOT MUCH TO DEAL WITH ON FRI EITHER AS HIPRES RDG OVHD...AND CENTER
OF HIGH ENGULFS THE SERN CONUS. AS LOPRES TRACKS ACRS SRN CNDA...
THE RTN FLOW DOES PROMOTE STRONG WAA. WHILE THE BULK OF IT WL BE N
OF CWFA...THE EFFECTS WL BE TANGIBLE LCLLY AS WELL. TOOK A MDL
BLEND...AS DO BELIEVE THAT A FULL TEMP RECOVERY WL BE A BIT DLAD
ACRS NERN MD AND ALONG THE BAY. NONETHELESS...TEMPS WL BE MUCH CLSR
TO AVG.
THE AFOREMENTIONED LOW WL DROP A WK CDFNT ACRS THE NERN CONUS AND
MID ATLC FRI NGT-SAT. IT WL BE OUTRUNNING MOST OF ITS VORT AND NRN
STREAM JET SUPPORT...BUT IT MAY GET CLOSE TO THE LFQ OF A SRN STREAM
JETMAX SAT...SO WUD PREFER TO NOT GO W/ A DRY FCST. HV 20-30 POPS...
WHICH WUD MOSTLY BE SHRA XPCT FOR MTNS WHERE IT WUD BE COLD ENUF FOR
SHSN. REGARDLESS...QPF LGT...AND NOTHING OF CONSEQUENCE. CNDN HIPRES
BLDS BHD THE FNT SAT NGT AND INTO SUN MRNG.
THE XNTDD FCST STILL LOOKING QUITE MURKY. IT WUD SEEM AS THO
CYCLOGENESIS SHUD OCCUR SOMEWHERE ALONG THIS BNDRY AND TRACK NEWD FM
THERE...BUT GDNC IN REAL POOR AGREEMENT ON HOW THIS WL TRANSPIRE.
ACKNOWLEDGED THE POTL PRESENCE OF SOMETHING IN THE DATABASE LT SUN
INTO MON NGT BY RAISING POPS...BUT OTRW WENT PRETTY GENERIC WITH
DETAILS.
&&
.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS WILL DEVELOP AS A COLD FRONT APPROACHES
DURING THE AFTERNOON. POTENTIAL FOR AT LEAST OCCASIONAL IFR
CONDITIONS IN HEAVY RAIN. ANY STORMS OR HEAVY SHOWERS WILL LIKELY
BE ACCOMPANIED BY GUSTY WINDS. GUSTY NW WINDS EXPECTED
OVERNIGHT...POSSIBLY UP TO 50 MPH AT ALL TERMINALS...EXCEPT KCHO
WHERE WINDS SHOULD NOT BE QUITE AS STRONG.
VFR THURSDAY WITH GUSTY WINDS NW WINDS CONTINUING...BUT GRADUALLY
DIMINISHING DURING THE DAY.
VFR SHUD PREVAIL THRU MUCH OF THE OUTLOOK. CIGS MAY FLIRT W/ MVFR
SAT INVOF WK CDFNT DROPPING ACRS AREA.
&&
.MARINE...
SOUTHERLY WINDS ARE ON THE INCREASE...WITH SMALL CRAFT ADVISORIES
POSTED. SHOWERS AND POSSIBLY THUNDERSTORMS EXPECTED LATE THIS
AFTERNOON OR EVENING...WITH POTENTIAL FOR SPECIAL MARINE WARNINGS.
GALES EXPECTED TONIGHT UNDER GUSTY NW WINDS...GUSTS LIKELY TO
40KT. GALE WARNING HAS BEEN EXTENDED INTO THURSDAY FOR ALL OF
MARYLAND CHESAPEAKE BAY AND THE LOWER TIDAL POTOMAC.
P-GRAD WL STILL BE PRESENT THU EVNG...AND XPCT AT LEAST SCA WL BE
REQD AT THE START OF THE PD...BUT GRADIENT WL RELAX THRU THE EVNG.
WL ALLOW RAMP-DOWN DETAILS TBD AS THE TIME COMES.
A WK CDFNT WL DROP ACRS WATERS SAT. TIMING A BIT UNCERTAIN...AND
MIXED PROFILES SHUD BE LESS THAN IDEAL. WL OPT TO CAP WINDS AT 15 KT
ATTM. OTRW...NO HAZARDOUS CONDS XPCTD THRU THE WKND.
&&
.FIRE WEATHER...
ABUNDANTLY DRY AIR WILL ACCOMPANY THE ARCTIC AIRMASS INVADING THE
AREA ON THURSDAY...WITH DEW POINTS BELOW ZERO EXPECTED. THIS WILL
RESULT IN RELATIVE HUMIDITY VALUES BOTTOMING OUT IN THE TEENS
THURSDAY AFTERNOON. THE DRY AND WINDY CONDITIONS MAY RESULT IN AN
ENHANCED FIRE SPREAD POTENTIAL THURSDAY AFTERNOON DEPENDING ON HOW
MUCH RAINFALL THE AREA RECEIVES TODAY. STAY TUNED.
&&
.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES RUNNING AROUND A FOOT THIS MORNING WITH SOUTHERLY
WINDS CONTINUING TO INCREASE THE ANOMALY. LEVELS RUNNING CLOSE TO
LATEST CBOFS MODEL OUTPUT...WHICH SHOWS CONDITIONS NEAR MINOR
FLOOD CRITERIA NEAR ANNAPOLIS AND PERHAPS THE NORTH SHORE OF THE
LOWER TIDAL POTOMAC. THE ANOMALY WOULD NEED TO INCREASE TO NEARLY
2 FEET FOR FLOODING IN BALTIMORE AND ABOUT 1.7 FEET FOR SOLOMONS
ISLAND. WITH HIGH TIDE NOW JUST 3-8 HOURS AWAY...IT APPEARS
UNLIKELY THOSE VALUES WILL BE REACHED. WILL KEEP THE COASTAL FLOOD
ADVISORY AS IS FOR CALVERT/ANNE ARUNDEL/SAINT MARYS ONLY.
WATER LEVELS WILL SHARPLY DECREASE FOLLOWING FRONTAL PASSAGE...AND
A NEGATIVE ANOMALY OVER ONE FOOT IS LIKELY BY THURSDAY AFTERNOON.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WIND ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY FOR
DCZ001.
MD...WIND ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY FOR
MDZ003>007-009>011-013-014-016>018-501-502.
COASTAL FLOOD ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
MDZ014-017-018.
VA...WIND ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY FOR
VAZ025>031-036>040-042-051>054-501>504.
WV...WIND ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT THURSDAY FOR
WVZ050>053-055-501>506.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THIS EVENING
FOR ANZ530>532-535-536-538>540-542.
GALE WARNING FROM 6 PM THIS EVENING TO 6 PM EDT THURSDAY FOR
ANZ530>534-537>543.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ533-
534-537-541-543.
GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EDT THURSDAY FOR
ANZ535-536.
&&
SYNOPSIS...HTS
NEAR TERM...JE
SHORT TERM...JE
LONG TERM...HTS
AVIATION...JE/KS/HTS
MARINE...JE/KS/HTS
FIRE WEATHER...JE/DFH/HTS
TIDES/COASTAL FLOODING...JEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 509 AM EDT WED MAR 12 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 121315- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 509 AM EDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL CROSS THE AREA LATE TODAY. SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT MAY PRODUCE DAMAGING WIND GUSTS THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM 11 AM THIS MORNING UNTIL 5 PM THIS AFTERNOON FOR ANNE ARUNDEL...ST. MARYS AND CALVERT COUNTIES IN MARYLAND. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE REGION THIS EVENING AND TONIGHT FOR WIND GUSTS IN EXCESS OF 45 MPH BEHIND THE COLD FRONT. WIND CHILLS ARE EXPECTED TO DROP TO BELOW ZERO OVER PORTIONS OF NORTHERN MARYLAND TONIGHT. A WIND CHILL ADVISORY MAY BE NEEDED. A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY FROM NORTH BEACH TO SMITH POINT. THE SMALL CRAFT ADVISORY EXPANDS TO INCLUDE ALL OF THE WATERS THIS AFTERNOON. A GALE WARNING IS IN EFFECT TONIGHT FOR THE WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WIND ADVISORY CONTINUES THROUGH LATE THURSDAY MORNING FOR WIND GUSTS UP TO 45 MPH. GALE WARNINGS CONTINUE INTO THURSDAY FOR THE MARYLAND CHESAPEAKE BAY AND THE LOWER TIDAL POTOMAC. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE REST OF THE TIDAL POTOMAC THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY MAY BE REQUIRED THURSDAY NIGHT FOR A PORTION OF THE WATERS. THERE MAY BE AN ENHANCED FIRE SPREAD POTENTIAL THURSDAY AFTERNOON DUE TO THE COMBINATION OF GUSTY WINDS AND VERY DRY AIR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-121315- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 509 AM EDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL CROSS THE AREA TODAY. SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT MAY PRODUCE DAMAGING WIND GUSTS THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE REGION THIS EVENING AND TONIGHT FOR WIND GUSTS IN EXCESS OF 45 MPH BEHIND THE COLD FRONT. ACCUMULATING SNOW IS LIKELY ACROSS THE ALLEGHENY MOUNTAINS AND POTOMAC HIGHLANDS THIS EVENING. WIND CHILLS ARE EXPECTED TO DROP TO BELOW ZERO OVER PORTIONS OF EASTERN WEST VIRGINIA...NORTHERN MARYLAND...AND THE BLUE RIDGE MOUNTAINS TONIGHT. A WIND CHILL ADVISORY MAY BE NEEDED. A WIND CHILL WARNING MAY BE NEEDED OVER THE POTOMAC HIGHLANDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE WIND ADVISORY CONTINUES THROUGH LATE THURSDAY MORNING FOR WIND GUSTS UP TO 45 MPH. THERE MAY BE AN ENHANCED FIRE SPREAD POTENTIAL THURSDAY AFTERNOON DUE TO THE COMBINATION OF GUSTY WINDS AND VERY DRY AIR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
The national radar mosaic for the moment the first event began.
7 high wind. Local standard time, as filed.
Estimated gusts of 50 knots blew down a tree onto a house.
Estimated gusts of 50 knots blew down multiple trees.
Gusts of 66 mph were measured at Thurmont and blew down multiple trees.
Estimated gusts of 50 knots blew down trees in Towson and Pimlico.
Estimated gusts of 50 knots blew down trees in Simpsonville.
Estimated gusts of 50 knots blew down a tree onto a house in Bel Air.
Estimated gusts of 50 knots blew down trees across the county.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2014Every state in 2014This day in weather historyWarnings in Maryland, March 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 508235, 508230, 508208, 508231, 508233, 508232, 508234.